Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Lie symmetry analysis of conformable differential equations

1 Équipe Modélisation Mathématique et Calcul Scientifiques, Département de Mathématiques, École Nationale Supérieure des Arts et Métiers, Université Moulay Ismaïl, Meknès, Morocco
2 Centre Régional des Métiers de l’ Éducation et de la Formation, Fès-Meknès, Morocco

Special Issues: Initial and Boundary Value Problems for Differential Equations

In this paper, we construct a proper extension of the classical prolongation formula of point transformations for conformable derivative. This technique is illustrated and employed to construct a symmetry group admitted by a conformable ordinary and partial differential equations. Using Lie symmetry analysis, we obtain an exact solution of the conformable heat equation.
  Article Metrics


1. S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Yverdon: Gordon and Breach Science Publishers, 1993.

2. M. Dalir and M. Bashour, Applications of fractional calculus, Appl. Math. Sci., 4 (2010), 1021-1032.

3. R. Hilfer, Applications of Fractional Calculus in Physics, Singapore: Word Scientific, 2000.

4. I. Podlubny, Fractional Differential Equations, New York: Academic Press, 1999.

5. R. Khalil, M. A. Horani, A. Yousef, et al. A new definition of fractional derivative, J. Comput. Appl. Math., 264 (2014), 65-70.    

6. T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279 (2015), 57-66.    

7. D. Zhao and M. Luo, General conformable fractional derivative and its physical interpretation, Calcolo, 54 (2017), 903-917.    

8. J. H. He, Homotopy perturbation method: A new nonlinear analytical technique, Appl. Math. Comput., 135 (2003), 73-79.

9. F. Tchier, M. Inc and A. Yusuf, Symmetry analysis, exact solutions and numerical approximations for the space-time Carleman equation in nonlinear dynamical systems, Eur. Phys. J. Plus, 134 (2019), 1-18.    

10. A. Yusuf, M. Inc and M. Bayram, Soliton solutions for Kudryashov-Sinelshchikov equation, Sigma J. Eng. Nat. Sci., 37 (2019), 439-444.

11. M. Inc, A. Yusuf, A. I. Aliyu, et al. Dark and singular optical solitons for the conformable space-time nonlinear Schrödinger equation with Kerr and power law nonlinearity, Optik, 162 (2018), 65-75.    

12. M. Inc, A. Yusuf, A. I. Aliyu, et al. Lie symmetry analysis and explicit solutions for the time fractional generalized Burgers-Huxley equation, Opt. Quant. Electron., 50 (2018), 1-16.    

13. A. Akgül, Reproducing kernel method for fractional derivative with non-local and non-singular kernel, In: Fractional Derivatives with Mittag-Leffler Kernel, Series of Studies in Systems, Decision and Control, Springer, Cham, 194 (2019), 1-12.

14. A. Akgül, A novel method for a fractional derivative with non-local and non-singular kernel, Chaos Soliton Fractals, 114 (2018), 478-482.    

15. M. G. Sakar, O. Saldir and A. Akgül, A Novel Technique for Fractional Bagley-Torvik Equation, Proc. Natl. Acad. Sci., India, Sect. A Phys. Sci., (2018), 1-7.

16. M. Modanli and A. Akgül, Numerical solution of fractional telegraph differential equations by theta-method, Eur. Phys. J. Spec. Top., 226 (2017), 3693-3703.    

17. E. K. Akgül, Solutions of the linear and nonlinear differential equations within the generalized fractional derivatives, Chaos, 29 (2019), Article ID 023108.

18. E. K. Akgül, B. Orcan and A. Akgül, Solving higher-order fractional differential equations by reproducing kernel Hilbert space method, J. Adv. Phys., 7 (2018), 98-102.    

19. N. H. Ibragimov, CRC Handbook of Lie Group Analysis of Differential Equations, Volume I: Symmetries, Exact Solutions, and Conservation Laws, CRC Press, Boca Raton, FL, 1994.

20. N. H. Ibragimov, Elementary Lie Group Analysis and Ordinary Differential Equations, Wiley, Chichester, 1999.

21. P. J. Olver, Application of Lie Groups to Differential Equation, Springer, 1986.

22. G. W. Bluman and S. Kumei, Symmetries and Differential Equations, Cambridge Texts in Applied Mathematics, Springer, 1989.

23. R. K. Gazizov, A. A. Kasatkin and S. Y. Lukashchuk, Continuous transformation groups of fractional differential equations, Vestnik USATU, 9 (2007), 125-135.

24. E. H. El Kinani and A. Ouhadan, Exact solutions of time fractional Kolmogorov equation by using Lie symmetry analysis, J. Fract. Calc. Appl., 5 (2014), 97-104.

25. A. Ouhadan and E. H. El Kinani, Lie symmetry analysis of some time fractional partial differential equations, Int. J. Mod. Phys. Conf. Ser., 38 (2015), Article ID 1560075.

26. T. Bakkyaraj and R. Sahadevan, Group formalism of Lie transformations to time-fractional partial differential equations, Pramana J. Phys., 85 (2015), 849-860.    

27. T. Bakkyaraj and R. Sahadevan, Invariant analysis of nonlinear fractional ordinary differential equations with Riemann-Liouville fractional derivative, Nonlinear Dyn., 80 (2015), 447-455.    

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved